Notre Dame Journal of Formal Logic

A note on a weakened Goldbach-like conjecture.

Albert A. Mullin

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 3, Number 2 (1962), 118-119.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093957157

Digital Object Identifier
doi:10.1305/ndjfl/1093957157

Mathematical Reviews number (MathSciNet)
MR0150120

Zentralblatt MATH identifier
0214.01604

Subjects
Primary: 10.47
Secondary: 02.00

Citation

Mullin, Albert A. A note on a weakened Goldbach-like conjecture. Notre Dame J. Formal Logic 3 (1962), no. 2, 118--119. doi:10.1305/ndjfl/1093957157. https://projecteuclid.org/euclid.ndjfl/1093957157


Export citation